# SDR IPXA2025021302155

- Difficulty date: January 9, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 93,449 hours, 21,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AFA38771
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO DOOR UPPER FRAME SUPPORT IS CRACKED AS MARKED (114-21) ATA 52-30. INSTALLED REPAIR PARTS, -3 REPAIR ANGLE, -5 SPACER, REPLACEMENT ANGLE, AND REPLACEMENT SUPPORT IN CENTER CARGO DOOR CUT-OUT AT UPPER FRAME REF. MD-11 SRM 53-50-15-2R-2 REPAIR 2 FIG 201. OK TO REINSTALL WEB AND 3 EA BRACKETS.  ACCOMPLISHED REPAIR PER MD-11 SRM 53-50-15-2R-2 REPAIR 2, REV 71.
